# SDR CALA2014012890254

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 70,801 hours, 25,921 cycles
- Engine: Pwa PW2040
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VERTICAL SPEED INDICATOR SHOWS OFF FLAG AT ALTITUDE, STOPPED WORKING.
